# SDR DALA12012990936

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT LAVATORY FLOORBEAM HAS CORROSION BS 1338 FROM L18R TO CENTER FLOOR PANEL SUPPORT APPROX RBL 24, TOP & LWR SURFACE.  REPLACED REPAIR STRAP BS 1338 RBL 24-41 IAW ER/A 458174-14. ORIG. MATERIAL .125" DAMAGE DIM. L-3.8" W-1.0" D-.023".
